MathSciNet Relay Station
MathSciNet bibliographic data
MR2496048 57R17 (53D35 57R57 57R58 58J30)
Taubes, Clifford Henry The Seiberg-Witten equations and the Weinstein conjecture. II. More closed integral curves of the Reeb vector field. Geom. Topol. 13 (2009), no. 3, 1337–1417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement